MAUDE Adverse Event Report: MORTARA INSTRUMENT ELI280 WAM AHA BAN WLAN USBD DICOM; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT ELI280 WAM AHA BAN WLAN USBD DICOM; ELECTROCARDIOGRAPH
Model Number ELI280-CAA-AAFBD
Medical Device Problem Code Patient Data Problem (3197)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The eli 280 is a 12-lead electrocardiograph device intended to be used to perform 12 lead resting ecgs.The acquired data can be reviewed, stored, printed, and/or transmitted to an emr system.The eli 280 resting electrocardiograph is indicated for use to acquire, analyze, display, and print electrocardiograms.Device is indicated for use to provide interpretation of the data for consideration by a physician.Device is indicated for use in a clinical setting, by a physician or by trained personnel who are acting on the orders of a licensed physician.It is not intended as a sole means of diagnosis.The interpretations of ecg offered by the device are only significant when used in conjunction with a physician over-read as well as consideration of all other relevant patient data.Device is indicated for use on adult and pediatric populations.The device is not intended to be used as a vital signs physiological monitor.The hrc technician investigated the reported issue and found that it was due to an out of date version of the device¿s software.Hillrom became aware of this potential issue with the software and issued a software update with fsca 2021-07-001-mke-005 in 2021.A search of our database revealed that the customer was notified and provided response form on (b)(6) 2021, but we don¿t have confirmation that the software was actually downloaded.A new letter including the link to download the software was sent to the customer to resolve this issue.Although there was no patient harm reported in this case, an incorrect association of ecg records with wrong patient charts could lead to misdiagnosis and/or mistreatment which could ultimately lead to patient harm, therefore, hillrom considers this complaint reportable.
 
Event or Problem Description
The customer reported that they¿ve noticed some ecg tests were being attached to the wrong patients¿ chart.There was no report of patient harm.This event has been captured under hillrom complaint ref#: (b)(4).

Brand Name
ELI280 WAM AHA BAN WLAN USBD DICOM
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
antonio acquafredda
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key15390899
Report Number2183461-2022-00036
Device Sequence Number17667882
Product Code DPS
UDI-Device Identifier00812345026252
UDI-Public812345026252
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberELI280-CAA-AAFBD
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2022
Initial Report FDA Received Date09/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown